# SDR SCNA20180519089

- Difficulty date: May 19, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 58,101 hours, 22,689 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 LEADING EDGE SLAT HAS CRACK IN THE SKIN AT THE ACTUATOR ATTACH POINT.  ACCCOMPLISHED AN INTERM REPAIR.  REMOVED AND REPLACED THE NR 8 SLAT.  PERFORMED A SLAT ADJUSTMENT. OK FOR SERVICE.
